# SDR DL72S971645

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER WING UPPER STRINGER TO RIB ATTACHMENT CRACKED AT LT WING STA 629 STR 13.  REMOVED FASTENERS, FILLERS, AND WASHERS, CUT ACCESS HOLE PER FIG 803.  DRILLED UP REPAIR ANGLE AND RADIUS BLOCKS.  REMOVED FASTENERS AT STRINGER 13, 14, 15, DRILLED UP REPAIR AT STR 13 PER M/M 57-13-0 FIG 804.  INSTALLED REPAIR ANGLE AT STR 13 PER M/M 57-13-0 FIG 804.  INSTALLED REPAIR AT STR NR 14.
